# SDR SIMA200415402

- Difficulty date: May 30, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 7014300901
- Part serial: 99075126
- Condition: Inoperative
- Location: Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DCA - FLT 4753 - CREW REPORTED SMOKE SMELL AND NR 2 PFD WENT BLANK.  REPLACED NR 2 MFD IAW EMB AMM 34-22-00-700-801-A.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M0
